| Texto completo | |
| Autor(es): |
Azevedo, Vinicius Tavares
;
Lopez-Lazaro, Heraclio
;
Takaessu Junior, Carlos R.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION; v. 152, p. 12-pg., 2026-01-01. |
| Resumo | |
In this work, we investigate the pullback asymptotic behavior of a family of semilinear reaction-diffusion evolution equations with non-autonomous parameters {ye(& sdot;)}"is an element of[0,1] located in the nonclassical term. Under suitable growth and dissipativity conditions, we prove the existence and stability of a family of pullback exponential attractors associated with our problem. As a consequence of the technique applied, we obtain that the sections of the family of the pullback attractors, which existence was proved by Rivero [1], possess uniformly finite fractal dimension with respect to e is an element of [0,1]. Such improvement is possible by performing a change of variables in the equations, which allows us to transfer our analysis from H01(Omega) to H-1(Omega). This change of spaces is the key to obtaining the necessary embedding to establish the smoothing property (see [2, Theorem 2.5] or [3]), overcoming the difficulties present in the original problem. Finally, we establish the continuity of this family of pullback exponential attractors and show the upper semicontinuity of the family of pullback attractors. (AU) | |
| Processo FAPESP: | 21/01931-4 - Comportamento assintótico pullback para equações parabólicas não lineares com parte principal subdiferencial |
| Beneficiário: | Heraclio Ledgar López Lázaro |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 22/02172-2 - Shadowing e hiperbolicidade para problemas parabólicos quasilineares |
| Beneficiário: | Carlos Roberto Takaessu Junior |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |
| Processo FAPESP: | 24/16879-6 - Shadowing Lemma em Sistemas Dinâmicos de Dimensão Infinita |
| Beneficiário: | Carlos Roberto Takaessu Junior |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 24/12782-8 - Atratores uniformes para uma família de equações de evolução semilinear não-autônoma de segunda ordem |
| Beneficiário: | Vinicius Tavares Azevedo |
| Modalidade de apoio: | Bolsas no Brasil - Programa Fixação de Jovens Doutores |
| Processo FAPESP: | 20/14353-6 - Hiperbolicidade para problemas parabólicos quasilineares |
| Beneficiário: | Carlos Roberto Takaessu Junior |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 22/13001-4 - Dimensão fractal finita para equações parabólicas não-lineares com parte principal subdiferencial |
| Beneficiário: | Heraclio Ledgar López Lázaro |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |